Decisions in Economics and Finance

, Volume 37, Issue 2, pp 319–327

Symmetry and Bates’ rule in Ornstein–Uhlenbeck stochastic volatility models

Article

DOI: 10.1007/s10203-012-0136-4

Cite this article as:
Fajardo, J. Decisions Econ Finan (2014) 37: 319. doi:10.1007/s10203-012-0136-4

Abstract

We find necessary and sufficient conditions for the market symmetry property, introduced by Fajardo and Mordecki (Quant Finance 6(3):219–227, 2006), to hold in the Ornstein–Uhlenbeck stochastic volatility model, henceforth OU–SV. In particular, we address the non-Gaussian OU–SV model proposed by Barndorff-Nielsen and Shephard (J R Stat Soc B 63(Part 2):167–241, 2001). Also, we prove the Bates’ rule for these models.

Keywords

Barndorff-Nielsen and Shephard ModelSymmetryBates’s ruleOrnstein–Uhlenbeck process

JEL Classification

C52G10

Copyright information

© Springer-Verlag 2012

Authors and Affiliations

  1. 1.Brazilian School of Public and Business AdministrationGetulio Vargas FoundationRio de JaneiroBrazil